# SDR AALA20120329016

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 68,192 hours, 35,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 3 SEAT TRACK OUTBOARD FLANGE STATIONS 1193 TO 1212.  REPLACED NUMBER 3 SEAT TRACK FROM STATIONS 1170 TO 1309 PER SRM 53-05-00 FIGURE 4F.
